MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PSC TIB INS SZ 4 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC PSC TIB INS SZ 4 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-4019
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 204-04-44 - trapezoid tibial tray sz 4f/4t.(b)(6) 204-36-08 - stem extension 80l x16 mm.The product associated with the reported event is within the scope of recall z-0021-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.3044).(b)(4) is associated with this case.It was reported via legal documentation that approximately 75 months after a right total knee replacement procedure, the patient has experienced prosthesis wear.Initial surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2023-02681 correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2023-02681.

Brand Name
LOGIC PSC TIB INS SZ 4 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20501246
Report Number1038671-2024-04062
Device Sequence Number7629413
Product Code JWH
UDI-Device Identifier10885862248152
UDI-Public10885862248152
Combination Product (Y/N)N
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-44-4019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown